We prove the existence of periodic solutions of some infinite-dimensional systems by the use of the lower/upper solutions method. Both the well-ordered and non-well-ordered cases are treated, thus generalizing to systems some well-established results for scalar equations.

Periodic Solutions of Second-Order Differential Equations in Hilbert Spaces / Fonda, A.; Klun, G.; Sfecci, A.. - In: MEDITERRANEAN JOURNAL OF MATHEMATICS. - ISSN 1660-5446. - 18:5(2021), pp. 1-26. [10.1007/s00009-021-01857-8]

Periodic Solutions of Second-Order Differential Equations in Hilbert Spaces

Klun, G.;Sfecci, A.
2021

Abstract

We prove the existence of periodic solutions of some infinite-dimensional systems by the use of the lower/upper solutions method. Both the well-ordered and non-well-ordered cases are treated, thus generalizing to systems some well-established results for scalar equations.
18
5
1
26
223
Fonda, A.; Klun, G.; Sfecci, A.
File in questo prodotto:
File Dimensione Formato  
p2020_F.-Klun-Sfecci2_preprint.pdf

embargo fino al 13/12/2022

Licenza: Non specificato
Dimensione 275.05 kB
Formato Adobe PDF
275.05 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/20.500.11767/125529
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 2
  • ???jsp.display-item.citation.isi??? 2
social impact